# SDR DALA2021051802764

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,970 hours, 33,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 974 S28l-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 974 BETWEEN STRINGER 29R AND 28L FRAME HAS CORROSION. REPAIRED REF B717 SRM 53-20-07-2R-3. (LP #1812173)
